# SDR ASAA1159649

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 16,624 hours, 5,181 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Hydraulic Pump
- Part time: 16,998 hours, 5,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETOPS PDC FOUND NR 1 ENG DRIVEN HYDRAULIC PUMP DEPRESSURIZATION SOLENOID CONNECTOR LOOSE.  REMOVED CONNECTOR, CLEANED & RESECURED.  FUNCTIONAL CHECK GOOD.
